Alert archive / Mississippi / Flash Flood Warnings in 2013
Flash Flood Warning 121, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Dec 21, 2013, 8:34 PM CST for 7 counties in Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 21, 2013, 8:34 PM CST (02:34 UTC)
- Expired
- Dec 21, 2013, 11:30 PM CST
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Alcorn County, MS, Lee County, MS, Pontotoc County, MS, Prentiss County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 76 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 2.6 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- -377 m²/s²
- 0-3 km storm-relative helicity
- -360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
474 WGUS54 KMEG 220234 FFWMEG MSC003-081-115-117-139-141-145-220530- /O.NEW.KMEG.FF.W.0121.131222T0234Z-131222T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 834 PM CST SAT DEC 21 2013 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * FLASH FLOOD WARNING FOR... ALCORN COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... WESTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... EASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI... EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... * UNTIL 1130 PM CST * AT 833 PM CST...1 TO 2 INCHES OF RAINFALL HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 2 TO 3 INCHES OF RAIN OVER THE NEXT 3 HOURS. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN... BOONEVILLE...CORINTH...NEW ALBANY...PONTOTOC AND TRACE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. .MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3408 8890 3408 8925 3500 8879 3500 8825 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Dec 21, 6:19 PM CST, 2 hours 15 minutes earlier.
Area forecast discussion, Dec 21, 6:19 PM CST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CST SAT DEC 21 2013
.UPDATE...
UPDATED FOR 00Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 449 PM CST SAT DEC 21 2013/
UPDATE...UPDATED TO EXPAND FLASH FLOOD WATCH.
&&
.PREV DISCUSSION... /ISSUED 206 PM CST SAT DEC 21 2013/
CURRENTLY STORMS ARE GETTING THEIR ACT TOGETHER JUST TO THE
SOUTHWEST OF THE CWA..SO NOT MUCH TIME TO DISCUSS. LEADING
EDGE OF THE UPPER LEVEL SUPPORT IS SURGING INTO EAST TEXAS AND A
1000MB SURFACE LOW WAS JUST NOW ARKANSAS. TORNADO WATCH IN PLACE
FOR MOST OF THE MIDSOUTH COUNTIES ALONG AND EAST OF THE MS
RIVER...WITH STRONG BACKED WINDS CURRENTLY IN THE DELTA. SEEMS
VERY PROBABLE FOR A STRONG/SIGNIFICANT TORNADO TO DEVELOP LATE
THIS AFTERNOON AND INTO THE EVENING...AS MUCAPES MAY EXCEED 1500
J/KG. A WIND ADVISORY IS ALSO IN EFFECT TILL MIDNIGHT FOR THE AREA.
FURTHER WEST AND NORTH RAIN HAS BEEN HEAVY ON THE COLD SIDE OF THE
STALLED FRONT. LATEST RAIN AMOUNTS SHOW 4 TO 5 INCHES HAS ALREADY
FALLEN...WITH AN ADDITIONAL 2 TO 4 INCHES STILL POSSIBLE THROUGH
MIDNIGHT WHEN THE FLASHFLOOD WATCH EXPIRES. SOME REPORTS OF
FLOODING HAVE ALSO BEEN SENT TO THE OFFICE VIA SOCIAL MEDIA.
STORM IS EXPECTED TO LIFT OUT LATE TONIGHT WITH MID/UPPER LEVEL
DRY PUNCH MOVING INTO THE WESTERN COUNTIES. SOUTH WINDS WILL SHIFT
MORE SOUTHWEST TO WEST AND REMAIN BREEZY AS THE SURFACE LOW TRACKS
INTO THE MIDWEST. WINDS SHOULD DIMINISH BY MORNING HOWEVER. FOR
SUNDAY EXPECT MOSTLY CLOUDY CONDITIONS A CHANCE FOR SPRINKLES IN
THE EAST AND SOUTH AND TEMPERATURES REMAINING IN THE 40S AND 50S.
SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION SUNDAY NIGHT
WITH PARTLY CLOUDY SKIES AND TEMPERATURES FALLING TO FREEZING FOR
POINTS NORTH OF INTERSTATE FORTY.
HOLIDAY WEEK...LOOKS TO BE BELOW NORMAL AND DRY THROUGH THE
PERIOD...WITH THE COLDEST DAY EXPECTED ON CHRISTMAS EVE...WHERE THE
NORTHERN COUNTIES WILL STRUGGLE TO REACH FREEZING. CONDITIONS
WILL REMAIN COLD CHRISTMAS EVE NIGHT WITH A BRIEF WARM UP ON
CHRISTMAS DAY AND ON THURSDAY. A REINFORCING COLD FRONT IS
ANTICIPATED LATE THURSDAY WITH SLIGHTLY COOLER HIGHS FOR THE LAST
WEEKEND OF 2013.
JAB
&&
.AVIATION...
00Z TAF CYCLE
A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE MID-SOUTH THROUGH
THE BEGINNING TO MIDDLE PART OF THE TAF PERIOD. A SEVERE TSTORM
THREAT WITH POSSIBLE TORNADIC ACTIVITY WILL AFFECT MEM AND MKL
THROUGH AT LEAST 22/04Z...WITH THE THREAT SHIFTING EAST BY 22/05Z
AND AFFECTING TUP THROUGH 09Z. A MIX OF CIGS AND VSBYS RANGING
FROM VFR/MVFR/IFR AT TIMES DUE TO TSTORMS. CONDS SHOULD IMPROVE
FROM WEST TO EAST ACROSS THE AREA SOMETIME AFTER 12Z AT
MEM...MKL..AND JBR...WITH TUP FOLLOWING SOMETIME AFTER 18Z
TOMORROW.
AC3
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 51 56 32 40 / 100 10 10 0
MKL 52 57 31 39 / 100 10 10 0
JBR 42 48 28 37 / 80 10 10 0
TUP 58 67 36 45 / 100 20 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CRITTENDEN-LEE AR-
MISSISSIPPI-PHILLIPS-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-
PEMISCOT.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR CROCKETT-DYER-
GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
WEAKLEY.
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Dec 21, 5:02 PM CST, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 502 PM CST SAT DEC 21 2013 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-230115- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 502 PM CST SAT DEC 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A TIPTONVILLE TENNESSEE TO A FORREST CITY ARKANSAS LINE. THIS AREA INCLUDES THE MAJORITY OF THE MIDSOUTH. PRIMARY THREATS INCLUDE TORNADOES... A FEW OF WHICH COULD BE STRONG...AND DAMAGING WINDS. LARGE HAIL WILL BE A SECONDARY THREAT. AREAS WITH THE GREATEST RISK OF TORNADOES INCLUDE SOUTHWEST TENNESSEE...INCLUDING THE MEMPHIS METROPOLITAN AREA... EAST CENTRAL ARKANSAS...AND ALL OF NORTH MISSISSIPPI. PEAK TORNADO RISK TIMING WILL RANGE FROM NOW UNTIL MIDEVENING. BEYOND MIDEVENING TO MIDNIGHT...THE TORNADO RISK WILL DECREASE...WHILE DAMAGING WIND THREAT CONTINUES OVER NORTHEAST MISSISSIPPI AND WEST TENNESSEE. AREAS NORTHWEST OF A TIPTONVILLE TO FORREST CITY LINE...A SLIGHT RISK OF SEVERE THUNDERSTORMS OR STRONG THUNDERSTORMS EXISTS THROUGH LATE AFTERNOON. THE PRIMARY THREATS INCLUDE DAMAGING WINDS AND THE POSSIBILITY OF A BRIEF TORNADO. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF THE MIDSOUTH THROUGH MIDNIGHT TONIGHT. THREE TO SIX INCH RAINFALL TOTALS WILL BE COMMON WITH LOCALLY HIGHER AMOUNTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY THROUGH THIS EVENING.
In the hours before
Local storm report, Dec 21, 8:05 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
805 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST CORINTH 34.94N 88.52W
12/21/2013 M80 MPH ALCORN MS STORM CHASER
80 MPH WIND MEASURED BY A STORM CHASER. ANOTHER 68 MPH
WIND REPORTED NEAR THE SAME LOCATION.
&&
JDSLocal storm report, Dec 21, 8:08 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG MUNFORD 35.45N 89.80W
12/21/2013 TIPTON TN LAW ENFORCEMENT
TREE ON HOME.
&&
JDSLocal storm report, Dec 21, 8:12 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
812 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG PARIS 34.18N 89.47W
12/21/2013 LAFAYETTE MS CO-OP OBSERVER
POWER LINES AND TREES DOWN ON THE NORTH SIDE OF TOWN.
&&
JDSLocal storm report, Dec 21, 8:14 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
814 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG PARIS 36.30N 88.31W
12/21/2013 HENRY TN CO-OP OBSERVER
POWER LINES AND TREES DOWN ON THE NORTH SIDE OF TOWN.
&&
JDSLocal storm report, Dec 21, 8:17 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
817 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HEAVY RAIN TRUMANN 35.67N 90.52W
12/21/2013 E5.70 INCH POINSETT AR EMERGENCY MNGR
EMERGENCY MANAGER REPORTS 5.70 INCHES OF RAIN
ACCUMULATION THUS FAR. REPORTS OF FLOODING ON
NEIGHBORHOOD SIDE STREETS.
0323 PM FLASH FLOOD 5 W MARIANNA 34.77N 90.85W
12/21/2013 LEE AR EMERGENCY MNGR
WATER COVERING HWY 79 WEST OF TOWN.
0329 PM TSTM WND DMG 2 W HUGHES 34.95N 90.51W
12/21/2013 ST. FRANCIS AR EMERGENCY MNGR
*** 3 INJ *** POSSIBLE TORNADO. TWO HOUSES COMPLETELY
DESTROYED. THREE HOUSES WITH SIGNIFICANT ROOF DAMAGE. ONE
SERIOUS INJURY AND 2 MINOR INJURIES. NUMEROUS TREES AND
POWER LINES DOWN.
0335 PM HEAVY RAIN TRUMANN 35.67N 90.52W
12/21/2013 E7.00 INCH POINSETT AR EMERGENCY MNGR
STORM RAINFALL TOTALS NEAR SEVEN INCHES.
0338 PM TORNADO 9 W WEST MEMPHIS 35.15N 90.34W
12/21/2013 CRITTENDEN AR TRAINED SPOTTER
SEMIS OVERTURNED ON INTERSTATE FORTY NEAR MILE MARKER
276. SHERIFF REPORTED TORNADO ON THE GROUND AND THEN
RELAYED THE REPORT TO TRAINED SPOTTER.
0339 PM TSTM WND DMG 4 W HUGHES 34.95N 90.54W
12/21/2013 ST. FRANCIS AR EMERGENCY MNGR
TREES AND POWER LINES DOWN ON HIGHWAY 38 WEST OF HUGHES.
DAMAGE ASSOCIATED WITH A POSSIBLE TORNADO. DISTANCE WEST
OF TOWN ESTIMATED.
0355 PM FLASH FLOOD 11 SSW JONESBORO 35.67N 90.76W
12/21/2013 POINSETT AR BROADCAST MEDIA
WATER COVERING NEAR MILE LONG STRETCH OF SENETENY ROAD
NEAR THE CRAIGHEAD AND POINSETT COUNTY LINE.
0423 PM TSTM WND DMG COVINGTON 35.57N 89.65W
12/21/2013 TIPTON TN LAW ENFORCEMENT
UTILITY POLES DOWN ALONG WEST LIBERTY AVE IN COVINGTON.
0435 PM FLASH FLOOD 1 N JONESBORO 35.84N 90.69W
12/21/2013 CRAIGHEAD AR TRAINED SPOTTER
2.5 FEET OF WATER OVER PROSPECT ROAD AND BRITNEY LANE.
CARS FLOODED.
0516 PM FLASH FLOOD UNION CITY 36.42N 89.05W
12/21/2013 OBION TN EMERGENCY MNGR
4.39 INCHES OF RAIN RESULTING IN WIDESPREAD STREET
FLOODING AS WELL AS RURAL FLOODING. WATER RISING QUICKLY
IN UNION CITY. HWY 183 FLOODED.
0516 PM HEAVY RAIN UNION CITY 36.42N 89.05W
12/21/2013 M0.00 INCH OBION TN EMERGENCY MNGR
4.39 INCHES OF RAIN AS OF 516 PM STREET AND RURAL AREA
FLOODING.
0543 PM TSTM WND DMG 4 S DUNDEE 34.46N 90.45W
12/21/2013 TUNICA MS EMERGENCY MNGR
HOME DAMAGED ALONG FLEET HARBOUR RD NEAR THE COAHOMA
COUNTY LINE. POWER FLASHES ALSO REPORTED FROM ANOTHER
SOURCE. POSSIBLE TORNADO.
0543 PM TSTM WND DMG LULA 34.45N 90.48W
12/21/2013 COAHOMA MS EMERGENCY MNGR
UTILITY POLES AND LINES REPORTED DOWN IN THE LULA AND
MOON LAKE AREAS.
0605 PM TSTM WND DMG SENATOBIA 34.62N 89.97W
12/21/2013 TATE MS TRAINED SPOTTER
TREES AND POWERLINES REPORTED DOWN WITHIN THE CITY
LIMITS.
0610 PM HAIL COLLIERVILLE 35.06N 89.68W
12/21/2013 E1.00 INCH SHELBY TN PUBLIC
WEST SIDE OF COLLIERVILLE ALONG SHELBY DRIVE AT FOREST
HILL
0610 PM HAIL OLIVE BRANCH 34.95N 89.83W
12/21/2013 E0.75 INCH DESOTO MS TRAINED SPOTTER
DIME HAIL ALONG CENTER HILL ROAD AT ELEMENTARY SCHOOL.
LASTED 3 MINUTES.
0610 PM FLOOD GERMANTOWN 35.09N 89.79W
12/21/2013 SHELBY TN TRAINED SPOTTER
MINOR STREET FLOODING AND ESTIMATED 50-55 MPH WIND ON THE
WEST SIDE OF GERMANTOWN.
0612 PM FLASH FLOOD MUNFORD 35.45N 89.80W
12/21/2013 TIPTON TN LAW ENFORCEMENT
STREET FLOODING REPORTED COUNTY WIDE.
0612 PM TSTM WND DMG MUNFORD 35.45N 89.80W
12/21/2013 TIPTON TN LAW ENFORCEMENT
TREE ON HOME.
0620 PM TSTM WND DMG SENATOBIA 34.62N 89.97W
12/21/2013 TATE MS FIRE DEPT/RESCUE
*** 2 INJ *** CAR BLOWN OFF THE ROADWAY ALONG I-55 AT
YELLOW DOG ROAD JAWS OF LIFE REQUIRED IN THE RESCUE. ALSO
ATC FITNESS ROOF BLOWN OFF AT I-55 AND SENATOBIA ROAD.
MOST OF THE CITY WITHOUT POWER.
0620 PM TSTM WND DMG RIPLEY 34.73N 88.94W
12/21/2013 TIPPAH MS PUBLIC
NUMEROUS TREES AND POWER LINES DOWN...SOME TREES BLOCKING
ROADWAYS.
0621 PM TSTM WND GST BATESVILLE 34.32N 89.94W
12/21/2013 M0.00 MPH PANOLA MS FIRE DEPT/RESCUE
55 MPH WIND GUST MEASURED AT FIRE DEPARTMENT.
0625 PM TSTM WND GST GERMANTOWN 35.09N 89.79W
12/21/2013 E65.00 MPH SHELBY TN TRAINED SPOTTER
GERMANTOWN PKWY AND POPLER ESTIMATED 65MPH WIND ALONG
WITH DIME SIZE HAIL.
0630 PM TSTM WND DMG SENATOBIA 34.62N 89.97W
12/21/2013 TATE MS TRAINED SPOTTER
LARGE TREES DOWN. LOTS OF LIMBS BROKEN. ESTIMATED 50-60
MPH WIND. POWER IS OUT.
0716 PM TSTM WND DMG 10 S MEDON 35.31N 88.87W
12/21/2013 HARDEMAN TN TRAINED SPOTTER
ESTIMATED 60MPH HIGHWAY 100 AT HWY 18.
0730 PM TSTM WND DMG PARIS 36.30N 88.31W
12/21/2013 HENRY TN CO-OP OBSERVER
POWER LINES AND TREES DOWN ON THE NORTH SIDE OF TOWN.
0730 PM TSTM WND DMG PARIS 36.30N 88.31W
12/21/2013 HENRY TN CO-OP OBSERVER
SIDING DAMAGED AND GUTTERS RIPPED OFF HOME ALONG HWY 54.
0800 PM TSTM WND GST CORINTH 34.94N 88.52W
12/21/2013 M80.00 MPH ALCORN MS STORM CHASER
80 MPH WIND MEASURED BY A STORM CHASER. ANOTHER 68 MPH
WIND REPORTED NEAR THE SAME LOCATION.
&&
JDSLocal storm report, Dec 21, 8:23 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
823 PM CST SAT DEC 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG CRUMP 35.24N 88.33W
12/21/2013 HARDIN TN AMATEUR RADIO
TREES AND POWERLINES DOWN ALONG RIVERSIDE DRIVE.
&&
JDSThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 6:15 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 45 min |
| Dec 21, 6:17 PM CST | Tornado Warning | MEG | DeSoto, Marshall, Tate | 28 min |
| Dec 21, 6:22 PM CST | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate | 38 min |
| Dec 21, 6:35 PM CST | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 40 min |
| Dec 21, 6:37 PM CST | Tornado Warning | MEG | Lafayette, Panola, Tallahatchie, Yalobusha | 38 min |
| Dec 21, 6:59 PM CST | Severe Thunderstorm Warning | MEG | Benton, Calhoun, Chickasaw, Lafayette, Marshall, Pontotoc and 3 more | 46 min |
| Dec 21, 7:00 PM CST | Tornado Warning | MEG | Alcorn, Benton, Tippah | 30 min |
| Dec 21, 7:11 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Prentiss, Tippah | 49 min |
| Dec 21, 7:14 PM CST | Flash Flood Warning | MEG | Coahoma, DeSoto, Tate, Tunica | 3 hr |
| Dec 21, 7:38 PM CST | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Prentiss and 2 more | 52 min |
| Dec 21, 7:54 PM CST | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo | 51 min |
| Dec 21, 8:07 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Tishomingo | 53 min |
| Dec 21, 8:40 PM CST | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 50 min |
| Dec 21, 9:35 PM CST | Special Weather Statement | MEG | Monroe | 25 min |
| Dec 22, 11:07 AM CST | River Flood Warning | MEG | Lowndes, Monroe | 57 hr |
Nearby
Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.